About this Journal Submit a Manuscript Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 126358, 8 pages
http://dx.doi.org/10.5402/2012/126358
Research Article

A New Approach to Constant Slope Surfaces with Quaternions

1Department of Mathematics, Faculty of Arts and Sciences, Bozok University, 66100 Yozgat, Turkey
2Department of Mathematics, Faculty of Science, Ankara University, 06100 Ankara, Turkey

Received 5 November 2011; Accepted 8 December 2011

Academic Editor: M. Przanowski

Copyright © 2012 Murat Babaarslan and Yusuf Yayli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Murat Babaarslan and Yusuf Yayli, “A New Approach to Constant Slope Surfaces with Quaternions,” ISRN Geometry, vol. 2012, Article ID 126358, 8 pages, 2012. doi:10.5402/2012/126358